Facebook Pixel
EmpowHER Guest


By Anonymous January 29, 2016 - 5:49am
Rate This

Had unprotected sex with my husband 3 months ago-took idoz 72 within 48 hrs-the periods were right on time for the next two months-this is the third month and my period is late by 3 weeks-is it the side effect of EC or am i pregnant?

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!